MAUDE Adverse Event Report: BAUSCH + LOMB ADAPTIVE FLUIDICS STANDARD PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB ADAPTIVE FLUIDICS STANDARD PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5115-2
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility in germany reported that a particle of the sleeve entered the patient''s eye during the procedure.The particle was removed from the eye.No patient impact was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the device history record did not identify any anomalies or nonconformities that could be related to this event.The investigation of this event is in progress.The initial report was submitted on 03/15/2024 under incorrect cfn/fei/hcfa id ((b)(4))-core id (b)(4).Resubmitting initial report under correct cfn/fei/hcfa id ((b)(4)).
 
Additional Manufacturer Narrative
Corrected d4 udi#: (b)(4).The device is not available for evaluation as it was discarded.A review of the device history record found no nonconformities or anomalies related to this event.The lot history, trend analysis, risk analysis and /or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on all available information, the root cause could not be determined.

Brand Name
ADAPTIVE FLUIDICS STANDARD PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key19128050
Report Number0001920664-2024-00056
Device Sequence Number18213691
Product Code HQC
UDI-Device Identifier00757770058853
UDI-Public(01)00757770058853(17)250128(10)X4847
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model NumberBL5115-2
Device Lot NumberX4847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown